# SDR CA130129007

- Difficulty date: January 28, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Doug DC3C
- Engine: Pwa PT6*
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Melted
- Part time: 126 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, H
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED TO MAINTENANCE THAT THE CAPTAINS AIRSPEED INDICATOR WAS READING UP TO 40 KNOTS LOWER THAN CO-PILOTS AIRSPEED IN FLIGHT.  PITOT STATIC LEAK CHECK AND VISUAL INSPECTION OF AIRCRAFT REVEALED BOTH CAPTS PITOT AND STATIC PLASTIC LINES MELTED FROM CONTACTING COCKPIT UNDERFLOOR HEATER DUCT.  PITOT AND STATIC PLASTIC LINES WERE ROUTED ADJACENT TO THE HEATER DUCT. THE PROBLEM WAS FOUND UNDER THE COCKPIT FLOOR.
